# SDR HALA2010120100580

- Difficulty date: December 1, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 72,222 hours, 31,575 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT FUSE, RT SIDE SECTION 45, SKIN AROUND WINDOW FRAMES, AT THE FOLLOWING LOCATIONS CORRODED. WINDOW 5R, 6R, 8R, 9R, 10R, 12R, 14R, AND 15R.  CORROSION REMOVED, AREA ALODINED AND PAINT PROTECTED, IAW SRM 51-20-01.3, REV 84 AND AMM 51-25-10, REV 102.
